MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND DEVICE

SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND DEVICE
Catalog Number 11575187
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
I need to replace the z6ms transducer.
 
Event or Problem Description
Z6ms transducer image cannot be adjusted.When i looked at the image, i couldn't fix any angle and it returned to 0.Exam: cardiac there is no injury.Using a different system.

Common Device Name
ULTRASOUND DEVICE
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key24376628
Report Number3023245-2026-00016
Device Sequence Number20068977
Product Code ITX
UDI-Device Identifier04056869284583
UDI-Public04056869284583
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number11575187
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date02/18/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown